Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On analytic structure of solutions
to higher order abstract Cauchy problems


Authors: Yulia Mishura and Yuri Tomilov
Journal: Proc. Amer. Math. Soc. 126 (1998), 1363-1370
MSC (1991): Primary 34G10, 47D09, 47A50
MathSciNet review: 1443162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of entire solutions to some abstract higher order Cauchy problem for a dense subset of initial values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34G10, 47D09, 47A50

Retrieve articles in all journals with MSC (1991): 34G10, 47D09, 47A50


Additional Information

Yulia Mishura
Affiliation: Department of Mathematics, Kiev University, 64 Vladimirskaya str., Kiev 252601, Ukraine
Email: mishura@math.carrier.kiev.ua

Yuri Tomilov
Affiliation: Department of Mathematics, Kiev University, 64 Vladimirskaya str., Kiev 252601, Ukraine
Email: tomilov@math.carrier.kiev.ua

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04068-4
PII: S 0002-9939(98)04068-4
Keywords: Abstract Cauchy problem, entire solution
Received by editor(s): November 13, 1995
Received by editor(s) in revised form: October 14, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society